MAUDE Adverse Event Report: VYAIRE MEDICAL VITAL SIGNS ADULT ANESTHESIA BREATHING CIRCUIT; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)

VYAIRE MEDICAL VITAL SIGNS ADULT ANESTHESIA BREATHING CIRCUIT; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Model Number VITAL SIGNS® ADULT ANESTHESIA BREATHING CIRCUIT
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The customer reported the product sample and photo is available for analysis.At this time, vyaire has not received the suspect device for evaluation.Several attempts were made to contact the distributor to obtain necessary information regarding the event.At this time, no response was received and lot information is unknown.Any additional information received from the customer will be included in a follow-up report.
 
Event or Problem Description
The customer reported that the breathing circuit seems to come apart at the elbow very easily.At this time, patient involvement is unknown.
 
Additional Manufacturer Narrative
H3: code 81 other- at this time, vyaire has not received the suspect device for evaluation.Sample is necessary to confirm disconnection of circuit reported by the customer.Therefore the defect reported by the customer was not confirmed and root cause cannot be determined.Any additional information received from the customer will be included in a follow-up report.

Brand Name
VITAL SIGNS ADULT ANESTHESIA BREATHING CIRCUIT
Common Device Name
CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key9661670
Report Number8030673-2020-00070
Device Sequence Number3392770
Product Code CAI
UDI-Device Identifier10190752121546
UDI-Public(01)10190752121546
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVITAL SIGNS® ADULT ANESTHESIA BREATHING CIRCUIT
Device Catalogue NumberADU52914
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/05/2020
Supplement Date Received by Manufacturer02/07/2020
Initial Report FDA Received Date02/03/2020
Supplement Report FDA Received Date03/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1